Pacific Journal of Mathematics

On ${\rm QF}-1$ algebras.

Denis Ragan Floyd

Article information

Source
Pacific J. Math., Volume 27, Number 1 (1968), 81-94.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102985563

Mathematical Reviews number (MathSciNet)
MR0234988

Zentralblatt MATH identifier
0164.34603

Subjects
Primary: 16.50

Citation

Floyd, Denis Ragan. On ${\rm QF}-1$ algebras. Pacific J. Math. 27 (1968), no. 1, 81--94. https://projecteuclid.org/euclid.pjm/1102985563


Export citation

References

  • [1] C. W. Curtis, and I. Reiner, Representationtheory of groups and finite dimen- sional algebras, Pure and Applied Mathematics, Volume XI, John Wiley and Sons, New York 1962.
  • [2] J. P. Jans, On the indecomposable representationsof algebras, Dissertation, Uni- versity of Michigan, 1954.
  • [3] K. Morita, On algebras for which every faithfulrepresentation is its ownsecond commutator, Mathematische Zeitschrift 69 (1958), 429-434.
  • [4] Tadasi Nakayama, On Frobeniusean algebras I Ann. of Math. 40 (1939), 611-635.
  • [5] C. Nesbitt, and R. M. Thrall, Some ring theorems with applications to modular representations, Ann. of Math. 47 (1946), 551-567.
  • [6] R. M. Thrall, Generalizations of quasi-Frobenius algebras, Trans. Amer. Math. Soc. 64 (1948), 173-183.